| Model Number |
R SERIES |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device device's display showed horizontal lines and was not legible.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including bench handling, power cycling, and full functional stress test using test accessories without duplicating the report.The color cable was replaced as a precaution.The device was recertified and returned to the customer.No trend is associated with reports of this type.